Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A wild minimal plane in $\mathbb{R}^3$


Author: Plácido Andrade
Journal: Proc. Amer. Math. Soc. 128 (2000), 1451-1457
MSC (1991): Primary 53A10; Secondary 53C42
DOI: https://doi.org/10.1090/S0002-9939-99-05323-X
Published electronically: December 8, 1999
MathSciNet review: 1664289
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main object of this article is to construct a complete minimal immersed plane in $\mathbb{R}^3$ whose closure has nonempty interior but it is not dense in the whole space. Furthermore, its Gaussian curvature is bounded.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53A10, 53C42

Retrieve articles in all journals with MSC (1991): 53A10, 53C42


Additional Information

Plácido Andrade
Affiliation: Universidade Federal do Ceará, Departamento de Matemática, Campus do Pici Bloco 914, CEP 60.455-760 Fortaleza, CE, Brazil
Email: andrade@mat.ufc.br

DOI: https://doi.org/10.1090/S0002-9939-99-05323-X
Received by editor(s): June 23, 1998
Published electronically: December 8, 1999
Communicated by: Peter Li
Article copyright: © Copyright 2000 American Mathematical Society